# SDR FDEA201102260782

- Difficulty date: February 26, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 69,299 hours, 28,724 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Stiff
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THE LANDING GEAR WAS SELECTED TO DOWN POSITION THE LDG GEAR HANDLE WAS DOWN AND IN GOT UNSAFE RED INDICATION ON ALL LDG GEAR INDICATORS FOR BOTH THE PRIMARY AND SECONDARY GEAR POSITION INDICATORS FOR A GOOD 10 SECONDS.  AFTER CYCLING THE GEAR HANDLE IN AND OUT A COUPLE OF TIMES.  FINALLY GOT DOWN AND LOCKED INDICATIONS.  GEAR HANDLE FEELS A LITTLE STIFF.  CLEANED THE LANDING GEAR CONTROL MECHANISM IAW MM 32-31-02-7.  HANDLE NOW RETURNS TO THE FULLY RETRACTED POSITION WITH ALL GEAR INDICATIONS NORMAL.  OK FOR SERVICE.
